| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.Claim#(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -9.5/1.5/038 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2024.Refractive surprise was observed.The problem has not resolved.Cause of the event was user error with the device not performing as intended.Reportedly, "the clinic made a mistake with the cylinder axis in ocos.".